Optimal Estimates and Optimal Predictors of Finite Population Characteristics in the Presence of Nonresponse.
Metrika (1986)
- Volume: 33, page 69-77
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topLaake, P.. "Optimal Estimates and Optimal Predictors of Finite Population Characteristics in the Presence of Nonresponse.." Metrika 33 (1986): 69-77. <http://eudml.org/doc/176031>.
@article{Laake1986,
author = {Laake, P.},
journal = {Metrika},
pages = {69-77},
title = {Optimal Estimates and Optimal Predictors of Finite Population Characteristics in the Presence of Nonresponse.},
url = {http://eudml.org/doc/176031},
volume = {33},
year = {1986},
}
TY - JOUR
AU - Laake, P.
TI - Optimal Estimates and Optimal Predictors of Finite Population Characteristics in the Presence of Nonresponse.
JO - Metrika
PY - 1986
VL - 33
SP - 69
EP - 77
UR - http://eudml.org/doc/176031
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.